# SDR FDEA201604141211

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,104 hours, 24,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N861425
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1020, STRINGER 16L - 17L, FRAME AFT EDGE FOUND CORROSION.  COMPLIED WITH EA F-5310-T0324712 PART 1.  REPAIR FOR CORROSION ON HORIZONTAL FLANGE OF 144N8614-25 INBD CHORD.  REPAIR CLASSIFIED AS MAJOR.
